# SDR COEA2017012001923

- Difficulty date: January 20, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 32,200 hours, 40,347 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: F96GA0102
- Part serial: 124
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 7358 IDA TO SLC, AIR TURNBACK DISCREPANCY: AFTER TAKEOFF ON CLIMBOUT, THE LANDING GEAR WOULD NOT RETRACT NORMALLY. CYCLING THE GEAR HANDLE HAD NO EFFECT. SIMULTANEOUSLY, THE CREW RECEIVED A "DON'T SINK" WARNING (ALTHOUGH THE AIRCRAFT WAS WELL ABOVE ANY TERRAIN) AND INTERMITTENT STICK SHAKER. CREW ELECTED TO RETURN TO IDA, NO EMERGENCY WAS DECLARED. AFTER EXTENSIVE TROUBLESHOOTING MAINTENANCE REPLACED THE LG CONTROL LEVER AND RADIO ALTIMETER TRANSCEIVER. OPS CHECKS GOOD AND OCF WAS SATISFACTORY. PN LG CONTROL LEVER, F96GA0102 SN 124: TRANSCEIVER, 9599-607-14562 SN 4575.
